| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's display blanked out.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.The customer's report was not observed during review of the device data logs.The device was put through extensive testing including bench handling, defibrillation cycling, impedance testing and environmental chamber testing without duplicating the report.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.